Per citar aquest document: http://ddd.uab.cat/record/36038
Regularity of varieties in strictly pseudoconvex domains.
Forstneric, Franc

Data: 1988
Resum: We prove a theorem on the boundary regularity of a purely p-dimensional complex subvariety of a relatively compact, strictly pseudoconvex domain in a Stein manifold. Some applications describing the structure of the polynomial hull of closed curves in C" are also given.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 32 n. 1 (1988) p. 145-150, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_32188_14


6 p, 179.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-21, darrera modificació el 2016-06-11



   Favorit i Compartir